# SDR AALA202504162674

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 42,408 hours, 18,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR DOES NOT FIT INTO BRACKETS CORRECTLY. REPOSITION THE GIRT BAR BACK TO THE CLIP AT FORWARD ENTRY DOOR. PER AMM 52-40-00.
